Home & GardenBathroomMedicine CabinetEquate
Junior Strength Ibuprofen Compare to Motrin Junior Strength 100 mg 24 tablets, Grape Flavor

Equate Junior Strength Ibuprofen Compare to Motrin Junior Strength 100 mg 24 tablets, Grape Flavor

by Equate

Is This Your Brand?
(8)

Description

Equate Junior Strength Chewable Grape Flavor Pain Reliever/Fever Reducer, 100mg, is designed to deliver a mild yet effective dose of pain relief to children. This children's pain reliever temporarily reduces fever and relieves minor aches and pains due...

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question
Reviews
Start your review of Equate Junior Strength Ibuprofen Compare to Motrin Junior Strength 100 mg 24 tablets, Grape Flavor!
Which variety would you like to review?
Find a variety
Jennifer T.
New Phila, OH
395 reviews
I love equate junior graoe Motrin I use it for my kids when the are sick running a fever or when they are in pain!!
I love equate junior graoe Motrin I use it for my kids when the are sick running a fever or when they are in pain!!
Rhiannon F.
54 reviews
This is a go pain reliever for my children, when Tylenol is not quite strong enough this works, toothe pain, fever and other small aches and pains.
This is a go pain reliever for my children, when Tylenol is not quite strong enough this works, toothe pain, fever and other small aches and pains.
Sheena W.
La Habra, CA
100 reviews
Some ingredients as the name brand and significantly cheaper. My youngest loves the taste of these and it makes it much easier to give her medicine when she needs it because of that fact.
Some ingredients as the name brand and significantly cheaper. My youngest loves the taste of these and it makes it much easier to give her medicine when she needs it because of that fact.
Monika F.
Williamsburg, IA
622 reviews
Equate Junior Strength Ibuprofen Compare to Motrin Junior Strength 100 mg 24 tablets, Grape Flavor uploaded by Monika F.
I am a repeat customer of Equate. I’ve purchased the ibuprofen for my 5yr old for when ill. The small bottle makes it easy to bring along. We prefer the chewable tablets for easy and fast taking.
I am a repeat customer of Equate. I’ve purchased the ibuprofen for my 5yr old for when ill. The small bottle makes it easy to bring along. We prefer the chewable tablets for easy and fast taking.
Angie V.
Bristol
43 reviews
My daughter has a problem with migraines... She also has trouble getting any kind of pill down..so I use this at the first sign of any pain for her .. it works great,tastes good,and it's affordable .
My daughter has a problem with migraines... She also has trouble getting any kind of pill down..so I use this at the first sign of any pain for her .. it works great,tastes good,and it's affordable .
Vanessa A.
Touchet, WA
35 reviews
My kiddos who are 4 and almost 10 say they taste good. They work fast and it's easy so much nicer than dealing with sticky gooey medicine. Especially when they spit the liquid out.. easy to dose, clear instructions and great price.
My kiddos who are 4 and almost 10 say they taste good. They work fast and it's easy so much nicer than dealing with sticky gooey medicine. Especially when they spit the liquid out.. easy to dose, clear instructions and great price.
Erin J.
Pearcy, AR
749 reviews
I love that they have these Ibuprofen for kids that are chewables.  My 9 year old suffers from migraines which are controlled with Ibuprofen.  These seem to get into her system a little bit faster and relieve her headaches really well.  She likes the flavor and doesn't mind taking them when she needs to. 
I love that they have these Ibuprofen for kids that are chewables.  My 9 year old suffers from migraines which are controlled with Ibuprofen.  These seem to get into her system a little bit faster and relieve her headaches really well.  She likes the flavor and doesn't mind taking them when she needs to. 
Josie S.
Cullman, AL
141 reviews
This is exactly the same as Children's Motrin. The ingredients are the same and the price tag is much nicer to look at! It does the same thing and is just a staple for anyone with babies in the house.
This is exactly the same as Children's Motrin. The ingredients are the same and the price tag is much nicer to look at! It does the same thing and is just a staple for anyone with babies in the house.
Q & A

Looking for your answer?

Be the First to Ask a Question